# SDR SWAA2014033126657

- Difficulty date: March 3, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 42,870 hours, 24,787 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LT NR 1 WINDOW UPPER OTBD FRAME CRACKED AT CORNER.  REPAIRED FRAME IAW MM.
